# SDR CX7A194J0360

- Difficulty date: November 29, 2003
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N307CE
- Make and model: Saab 340B
- Aircraft serial: 340B204
- Aircraft time: 26,580 hours, 30,663 cycles
- Engine: Ge CT79B
- Engine time: 21,160 hours, 23,073 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE MAKING METAL.
